# SDR SWIA971569

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT NOSE LANDING GEAR DOOR REMAINED OPENED AFTER GEAR RETRACTION.  RETURNED TO PSP.  LATCHED GEAR DOOR AND CHECKED DOORS FOR SECURITY.  FOUND DOORS SECURE.
